MAUDE Adverse Event Report: JJGC S.A. CM TITAMAX EX ACQUA IMPL TI 4.0X13; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. CM TITAMAX EX ACQUA IMPL TI 4.0X13; ENDOSSEOUS DENTAL IMPLANT
Model Number 140.638
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2017 in fdi 26.Details of surgery: ridge augmentation.On (b)(6) 2022, loss of osseointegration was verified.Patient presented with fair oral hygiene and inadequate bone quality/quantity.The device was forwarded to the manufacturer.There were no patient operative or post-operative complications reported.

Brand Name
CM TITAMAX EX ACQUA IMPL TI 4.0X13
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key14169998
Report Number0001222315-2022-07811
Device Sequence Number17396582
Product Code DZE
UDI-Device Identifier07899878016571
UDI-Public07899878016571
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/21/2022
Report Date (Section F) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2019
Device Model Number140.638
Device Catalogue Number140.638
Device Lot Number91091
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/21/2022
Device Age96 MO
Event Location Other
Date Report to Manufacturer03/28/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale